# SDR 2002UALA01084

- Difficulty date: June 27, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 35,386 hours, 25,001 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 191 WL 207 STRINGER 17R STRINGER CRACKED BETWEEN RIVET HOLES.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED NEW PARTS.
